Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can I take tablet sumocold for 3 more days as I had consumed it daily in the past week for recurring fever ?

Dear Doctor , I am suffering from fever for last 7 days, 6 days back on the advice of doctor i started taking Sumocold tablet 2 times a day. Temperature fluctuates between 96-101 F, once i take medicine it gets down but daily again my temp gets increased to 99-100 F. I have already taken 12 tablets.I am out of station for official work and will be back on Monday, may I contue sumocold for further 3-4 days. Please guide me urgently.
Asked On : Thu, 5 May 2011
Answers:  2 Views:  1320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi, It's batter to consult a doctor at your place, you need to do some blood test and investigation, on the basis of that report your treatment will start.
Answered: Thu, 5 May 2011
Pediatrician Dr. Suryakanta Baraha's  Response
you have to consult a dr. some lab investigations needed. detail history of the fever needed. at what time fever comes?is it associated with may need antibiotic course. but all these should be given by physician after examined by him
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor